# SDR DALA2015111106877

- Difficulty date: November 10, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 60,640 hours, 12,736 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND  EMERGENCY LIGHTS INOPERATIVE AND EXIT SIGNS AFT GALLEY OVERHEAD INOPERATIVE.  FOUND HARNESS PLUG LOOSE UNDER SEAT 15FG. SECURED SAME AND FOUND C/P ON POWER SUPPLY M1210 LOOSE.  SECURED SAME.
